# SDR CALA2025010301764

- Difficulty date: January 2, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N873UA
- Make and model: Airbus A319-132
- Aircraft serial: 2004
- Aircraft time: 56,722 hours, 35,145 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 9024157043
- Part serial: 18170676
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 16,889 hours, 7,974 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING INIT DESCENT,  CABIN PRESS AT 9500 FT,  CLBING FOLLOWING TSM REPLACING NEGATIVE AND POSITIVE.  ECAM MESSAGE CAB PRESS SAFETY VALVE OPEN DISPLAYED WITH CAB PR LO DIF PR FIVE MINUTES LATER IN FLIGHT. NEED TO FOLLOW TSM 21-31-00-810-808-A DEBRIEFED FLIGHT CREW THEY STATED ON INITIAL DESCENT THAT THE CAB ALT INDICATION STARTED TO INCREASE SLIGHTLY UP, THEN OUTFLOW VALVE OPENED FOLLOWED SHORTLY BY THE SAFETY VALVE, CREW THEN SWITCHED TO MANUAL MODE TO REGULATE THE CAB ALT PRESSURE.   PERFORMED TSM 21-31-00-810-808-A AND FOUND NO FAULTS. PERFORMED OPS TEST OF THE CPC 1 AND 2, OPS TEST GOOD. PRECAUTIONARY CHANGED SAFETY VALVE 1 AND 2 (6HL AND 7HL) REF AMM 21-31-52. OPS CHECK GOOD, NO FURTHER ISSUES NOTED AT THIS TIME
